# SDR SWIA200515700

- Difficulty date: October 16, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 8,112 hours, 7,075 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1033
- Condition: Malfunctioned
- Location: Stab
- Part time: 6,438 hours, 5,684 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A -STAB CH 1 INOP- STATUS MSG.  REPLACED MOTOR CONTROL UNIT.  OPERATIONAL CHECK GOOD REF 27-41-00.
